# SDR SWAA2018051421879

- Difficulty date: April 26, 2018
- Submitted: May 16, 2018
- Operation: Air carrier
- Aircraft: N773SA
- Make and model: Boeing 737-7H4
- Aircraft serial: 27881
- Aircraft time: 63,053 hours, 36,829 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Pressure Panel
- Part number: 111A1111
- Condition: Delaminated
- Location: Rt Mlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT MAIN WHEEL VERTICAL BULKHEAD VAPOR BARRIER DELAMINATED AT BS 663, INBOARD EDGE.  REPAIRED BARRIER IAW SRM.
